Lithuanian Mathematical Journal

, Volume 16, Issue 3, pp 410–420 | Cite as

Complete families of solutions of systems of elliptic equations with a high order of degeneracy

  • S. Rutkauskas
Article
  • 11 Downloads

Keywords

Elliptic Equation Complete Family 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Ianushauskas, Introduction to the Analytic Theory of Degenerate Elliptic Equations [in Russian], Vilnius (1974).Google Scholar
  2. 2.
    A. F. Nikoforov and V. B. Uvarov, Foundations of the Theory of Special Functions [in Russian], Nauka, Moscow (1974).Google Scholar
  3. 3.
    D. S. Kuznetsov, Special Functions [in Russian], Moscow (1962).Google Scholar
  4. 4.
    F. C. Tricomi, Integral Equations, Wiley, New York (1957).Google Scholar
  5. 5.
    W. Wasow, Asymptotic Expansions for Ordinary Differential Equations, Wiley (1966).Google Scholar
  6. 6.
    M. M. Smirnov, Degenerate Elliptic and Hyperbolic Equations [in Russian], Nauka, Moscow (1966).Google Scholar
  7. 7.
    R. Courant, Partial Differential Equations [Russian translation], Mir., Moscow (1964).Google Scholar
  8. 8.
    A. V. Bitsadze, Boundary-Value Problems for Elliptic Equations of the Second Order [in Russian], Nauka, Moscow (1966).Google Scholar
  9. 9.
    M. V. Keldysh, “On some cases of degeneracy for equations of elliptic type on the boundary of a domain,” Dokl. Akad. Nauk SSSR,77, No. 2, 181–183 (1951).Google Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • S. Rutkauskas

There are no affiliations available

Personalised recommendations